Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Diabetic, have severe migraines, eye pain, dizzy spells, lack of appetite and motivation, mood swings. What can be done?

My mom has been acting strange lately, shes had bad migrains, having trouble looking up or around her, shes having her eyes closed or looking down all the time, shes getting dizzy spells, lack of movtivation for anything, doesnt want to eat, she has been moody and in a lot of pain, she is diabetic, type one and two. she refuses to go to a doctor sooner then her appointment, and refuses to go to the hospital, What can I do to help my mother?
Asked On : Wed, 5 Sep 2012
Answers:  2 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
It seems more like a case of vertigo, but because of the bad migraine and also with history of diabetes it is important to rule out certain other causes of dizziness that might mimic vertigo.
It is also important to know detailed drug history and history of any head injury.
First of all before coming to any definite conclusion , I would suggest a couple of investigations:
1. Complete blood count : To rule out anemia.
2. Blood sugar estimation : Fasting and PPBS. ( Especially if your mother is on insulin to rule out hypoglycemic episodes )
3. MRI Brain ( Because of worsening headache to rule out any CP angle lesion . In migraine scan would be normal)

Also check her blood pressure ( lying and standing position) to rule out postural hypotension.

With this investigations ( considering the reports are within normal limits ) we would be able to rule out other causes and come to a definitive diagnosis of vertigo ( benign paroxysmal positional vertigo in which dizzy spells usually follow change of position ).

1. Bed rest and avoid precipitating position.
2. Oral cyclizine or prochlorperazine tablets.
You need to see a doctor for detailed clinical examination.
See a ENT doctor especially if there is associated hearing loss, tinnitus or discharge from ear.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Acupressure Specialist Dr. A.K.Sangal,M.D (Acu.&Mag.)'s  Response
advised to take acupressure and magnetotherapy treatment fm a specialist in your area or cont. mob ;- 9358187406
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor